# SDR DALA2022091406112

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 71,204 hours, 26,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 EMERGENCY EXIT LIGHT ON FLOOR LOOSE. CORRECTIVE ACTION: REINSTALLED EMERGENCY LIGHT ASSY AT SEAT 21D. OPS CHECK NORMAL PER B757 AMM 33-51. (9092404)
